MathSciNet Relay Station
MathSciNet bibliographic data
MR2721184 (2011g:65155) 65M06 (81Q05)
Zhou, Shenggao; Cheng, Xiaoliang Numerical solution to coupled nonlinear Schrödinger equations on unbounded domains. Math. Comput. Simulation 80 (2010), no. 12, 2362–2373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement